Hi am a 39 year old woman who had a complete hysterectomy 51/2 years ago. I was on hormones for about 2 years and we could never seem to get them regulated. They were actually causing endometr. to grow on my bowels and bladder so the doc took me off for a year and then put me back on for a while. I am now off again and I am on Lexapro to help with the mood swings. That seems to work great, no more real low moments but the last week I have noticed ( been off hrt now for 16 months ) that I am experiencing alot of vaginal dryness, cotton mouth, breast tenderness and the dreaded hot flashes. I do not know what to do. Any recommendations would be appreciated.
The dry mouth could be from the Lexapro. The other symptoms are probably hormone related.
What kind of HRT were you on? Have you tried Bio Identical hormones? You may want to talk to your Dr about this. Remar
Look into the bio-identicals (plant based) for HRT. I purchased Amberen. I had only read glowing reports and my experiences were horrible with the product. I did not sleep at all, my anxiety level rose and only when I stopped the product did I get any relief from these increased reactions. I had chosen the free trial but when I started to have problems the company suggested that I double my dosage and it was pure hell. Because I doubled my dosage, I no longer qualified for the free trial and now had to pay for a product that not only did not work for me but actually made my symptoms worse. I have since found out that I am estrogen dominant and that perhaps is the problem. I am currently on bio-identicals and all of my menopause symptoms are gone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.